Alert archive / Virginia / Small Craft Advisories in 2015
Small Craft Advisory 21, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Feb 8, 2015, 9:56 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2015, 9:56 AM EST (14:56 UTC)
- Expired
- Feb 8, 2015, 4:09 PM EST
- In force
- 6 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted, in the capitals the NWS used until 2016.
148 WHUS71 KAKQ 081456 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 956 AM EST SUN FEB 8 2015 ANZ636>638-082300- /O.NEW.KAKQ.SC.Y.0021.150208T1456Z-150209T0000Z/ YORK RIVER-JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE-TUNNEL- 956 AM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: 15 TO 20 KT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE RIVERS OF EASTERN VIRGINIA ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ632-634-082300- /O.NEW.KAKQ.SC.Y.0021.150208T1456Z-150209T0000Z/ CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 956 AM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: 15 TO 20 KT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ633-082300- /O.NEW.KAKQ.SC.Y.0021.150208T1456Z-150209T0000Z/ CURRITUCK SOUND- 956 AM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: 15 TO 20 KT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ALEXANDER
1 follow-up statement
402 WHUS71 KAKQ 082109 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 409 PM EST SUN FEB 8 2015 ANZ632-634-090515- /O.CAN.KAKQ.SC.Y.0021.000000T0000Z-150209T0000Z/ /O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/ CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 409 PM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: 18 TO 33 KNOTS. * WAVES: 4 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ636>638-090515- /O.CAN.KAKQ.SC.Y.0021.000000T0000Z-150209T0000Z/ /O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/ YORK RIVER-JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE-TUNNEL- 409 PM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: 18 TO 33 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE RIVERS OF EASTERN VIRGINIA ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ633-090515- /O.CAN.KAKQ.SC.Y.0021.000000T0000Z-150209T0000Z/ /O.NEW.KAKQ.SC.Y.0022.150210T0600Z-150210T2300Z/ CURRITUCK SOUND- 409 PM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: 18 TO 33 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-652-654-090515- /O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 409 PM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY. * WINDS: 25 TO 33 KNOTS. * SEAS: 5 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ630-631-090515- /O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- 409 PM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY. * WINDS: 18 TO 33 KNOTS. * WAVES: 4 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ656-658-090515- /O.NEW.KAKQ.SC.Y.0022.150210T0600Z-150210T2300Z/ COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 409 PM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY. * WINDS: 25 TO 33 KNOTS. * SEAS: 5 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ635-090515- /O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/ RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT- 409 PM EST SUN FEB 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST TUESDAY. * WINDS: 18 TO 33 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE RIVERS OF EASTERN VIRGINIA ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ MINNICK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:53 AM EST, 6 hours 3 minutes earlier.
Area forecast discussion, Feb 8, 3:53 AM EST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 353 AM EST SUN FEB 8 2015 .SYNOPSIS... HIGH PRESSURE REMAINS CENTERED OFF THE SOUTHEAST COAST TODAY. LOW PRESSURE WILL APPROACH FROM THE MIDWEST LATE TODAY...AND WILL PUSH A COLD FRONT ACROSS THE AREA LATE MONDAY. LOW PRESSURE WILL BE SLOW TO MOVE AWAY FROM THE COAST TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... LATEST ANALYSIS SHOWING SFC HIGH PRESSURE SITUATED WELL OFF THE SE COAST...WHILE A BROAD AREA OF LOW PRESSURE IS CENTERED ACROSS THE UPPER MIDWEST. A LOCALIZED SFC TROUGH REMAINS OVER NRN/ERN VA AND THIS IS MAKING FOR A LARGE TEMPERATURE GRADIENT EARLY THIS MORNING... WITH LIGHT FLOW AND SFC TEMPS IN THE 30S ON THE ERN SHORE AND ACROSS AREAS N OF THE POTOMAC RIVER. MEANWHILE...A SSW WIND OF 5-10 MPH OVER MOST OF CENTRAL AND SRN VA AND NE NC IS KEEPING TEMPERATURES IN THE MID 40S OF 08Z. ALOFT THE FLOW IS WNW AND SOME HIGH CLOUD COVER WILL CONTINUE TO STREAM ACROSS THE LOCAL AREA THROUGH THE MORNING HOURS. A SIMILAR SETUP TO SATURDAY IS EXPECTED TODAY W/ SFC HIGH PRESSURE WELL OFF THE SE COAST AND W-E ORIENTED FRONTAL BOUNDARY REMAINING TO OUR NORTH. NORTHERN LOCALES WILL FAVOR MORE IN THE WAY OF HIGH/MID CLOUDS THROUGH THE DAY; MOSTLY SUNNY SOUTH. INCREASED SW FLOW WILL USHER EVEN MILDER AIR INTO THE FA W/ PLEASANT HIGH TEMPS FROM THE UPR 50S/LOWER 60S ON THE EASTERN SHORE TO THE MID/UPR 60S INLAND. BETTER MIXING THIS AFTN WILL PROMOTE WIND GUSTS TO 20-25 MPH. SHOWERS MAY APPROACH FROM THE NNW LATE TONIGHT AS THE FRONTAL BOUNDARY BEGINS TO DRIFT S. WILL CONT W/ NO WORSE THAN SLIGHT CHC POPS (20%) ACROSS OUR FAR NW COUNTIES AFTER MIDNIGHT. INCREASING CLOUDS AND MILD AHEAD OF THE FRONT WITH LOW TEMPS IN THE 40S. && .SHORT TERM /MONDAY THROUGH TUESDAY/... WEAK SFC LOW PRESSURE WILL TRACK ACROSS THE FA ON MONDAY...PUSHING A COLD FRONT TO THE COAST BY LATE IN THE DAY. MCLDY AND CONTINUING W/ SOLID CHC POPS THROUGH THE DAY ON MON INTO MON EVE AS THE FRONT PASSES...AND THEN AN UPPER TROUGH ARRIVES. HIGH TEMPS IN THE UPR 50S ON THE EASTERN SHORE TO THE LOW/MID 60S ELSEWHERE. MODELS CONTINUE TO SLOW DOWN EXIT OF LOW PRESSURE OFF THE COAST AND LINGER MOISTURE MONDAY NIGHT AND TUE. AS A RESULT...WILL CARRY CHC POPS EAST OF I-95 OVERNIGHT MONDAY...DECREASING TO SLIGHT CHC POPS ALONG/EAST OF I-95 ON TUESDAY. A RETURN OF MORE SEASONABLE TEMPS WITH LOWS MONDAY NIGHT FROM THE MID 30S N-NW TO NR 40 SE. HIGHS TUESDAY MAINLY IN THE 40S. SOME SUNSHINE RETURNS ESPECIALLY WESTERN AREAS BY TUESDAY AFTN. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... FAST/ZONAL FLOW OVER THE ERN CONUS...UPSTREAM OF AN AMPLIFYING WRN CONUS RIDGE WILL BEGIN TO TRANSITION WEDS AS STRONG CANADIAN ENERGY DIVES SWD OUT OF THE CANADIAN PRAIRIES. ENERGY DIGS OVER THE GREAT LAKES WEDS NIGHT...PUSHING AN ASSOCIATED CLIPPER SYSTEM TOWARD THE LOCAL AREA. LOW PRESSURE PROGGED TO TRACK ACROSS THE NRN MID-ATLANTIC REGION EARLY THURS...WITH THE TRAILING COLD FRONT SWEEPING ACROSS THE REGION LATE THURS MORNING INTO THE AFTERNOON. WHILE TIMING AND SPATIAL DIFFERENCES STILL EXIST...SENSIBLE WEATHER IMPACTS WILL BE MINIMAL DUE TO A DRY FRONTAL PASSAGE AND LAGGING CAA. THE LAGGING CAA ARRIVES IN FULL FORCE THURS NIGHT AS THE CLIPPER SYSTEM PUSHES OFFSHORE AND STRONG 1040+ MB SFC HIGH PRESSURE BUILDS OVER THE MIDWEST/GREAT LAKES REGION. ADDITIONAL ENERGY DIGS OVER THE UPPER MIDWEST FRI...REINFORCING THE BROAD CYCLONIC FLOW OVER THE EAST. THEREAFTER...LARGE ENSEMBLE AND DETERMINISTIC MODEL SPREAD SHOW UP IN THE FORECAST. HOWEVER...SENSIBLE WEATHER IMPACTS ATTM APPEAR TO BE TIED TO TEMPS. TEMPS WEDS-THURS GENERALLY IN THE MID-UPPER 40S NORTH TO LOW 50S SOUTH AND WEST. COOLER IN THE COASTAL AREAS...WITH HIGHS GENERALLY IN THE LOW-MID 40S. THICKNESSES/LOW LEVEL TEMPS PLUMMET THURS NIGHT...WITH H85 TEMPS SETTLING AROUND -15 TO -17C THURS MORNING (-2 STD DEV). TEMPS THURS MORNING WILL START OUT IN THE UPPER TEENS TO LOW 20S...WARMING ONLY INTO THE LOW-MID 30S (IF THAT WARM). LOWS IN THE TEENS AGAIN FRI NIGHT. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... SCT-BKN HIGH CLOUDS WILL CONTINUE TO SPREAD ACROSS THE AREA TODAY AS HIGH PRESSURE MOVES FARTHER OFFSHORE. A SW WIND OF 5-10KT WILL CONTINUE THROUGH MID-MORNING...BEFORE INCREASING TO 12-15KT...WITH GUSTS TO 20-25KT DURING THE AFTERNOON. LOW PRESSURE AND AN ASSOCIATED COLD FRONT SLOWLY APPROACH THE REGION FROM THE NW SUNDAY NIGHT AND MONDAY...BEFORE CROSSING THE AREA MONDAY NIGHT. A CHC OF -SHRA WILL PRECEDE THE FRONT MONDAY...WITH IFR CIGS POSSIBLE BEHIND THE FRONT MONDAY NIGHT ALONG WITH A CHC OF -RA. A 15-20KT (GUSTS TO 25KT) NORTHERLY WIND IS EXPECTED ALONG THE COAST LATE MONDAY NIGHT INTO TUESDAY AS LOW PRESSURE DEVELOPS OFFSHORE. HIGH PRESSURE STEADILY BUILDS OVER THE REGION THROUGH WEDNESDAY...BEFORE MOVING OFFSHORE WEDNESDAY NIGHT AND THURSDAY AS A STRONG COLD FRONT APPROACHES FROM THE NW. && .MARINE... HIGH PRESSURE WILL REMAIN ANCHORED OFF THE SOUTHEAST COAST TODAY THROUGH MONDAY RESULTING IN A SW WIND AOB 15KT. A FEW GUSTS TO AROUND 20KT ARE POSSIBLE THIS AFTERNOON OVER THE JAMES AND YORK RIVES AND THE SOUND. OCCASIONAL GUSTS UP TO 20KT ARE POSSIBLE OVER THE BAY TONIGHT. HOWEVER...IT WILL BE DIFFICULT TO OBTAIN PREVAILING LOW-END SCA CONDITIONS AS AN ANOMALOUSLY WARM AIRMASS WILL OVERSPREAD WATER TEMPERATURES IN THE UPPER 30S TO AROUND 40F. LOW PRESSURE TRACKS ACROSS THE REGION MONDAY...WITH THE TRAILING COLD FRONT TRACKING N-S OVER THE AREA MONDAY NIGHT. THE WIND WILL BECOME NORTHERLY LATE MONDAY NIGHT AND CONTINUE INTO TUESDAY WITH SPEEDS INCREASING TO 20-25KT WITH GUSTS TO AROUND 30KT ACROSS MOST OF THE MARINE AREA. ADDITIONALLY...THERE IS A CHC OF LOW-END GALE CONDITIONS FOR THE SRN OCEAN ZONES TUESDAY. SEAS ARE EXPECTED TO BUILD TO 6-9FT BY TUESDAY WITH 3-5FT WAVES IN THE BAY. HIGH PRESSURE BUILDS IN FROM THE NW TUESDAY AND TUESDAY NIGHT AND SETTLES OVER THE REGION WEDNESDAY. THE WIND WILL SLOWLY DIMINISH TUESDAY NIGHT...BUT SCA CONDITIONS ARE LIKELY TO PERSIST FOR MOST ZONES WITH THE EXCEPTION OF THE RAPPAHANNOCK/YORK/UPPER JAMES. HIGH PRESSURE MOVES OFF THE COAST WEDNESDAY NIGHT AND THURSDAY AHEAD OF A STRONG COLD FRONT. 08/00Z NUMERICAL GUIDANCE SUGGESTS A LATER THURSDAY AFTERNOON FRONTAL PASSAGE WITH STRONG CAA AND RAPID PRESSURE RISES FOLLOWING FOR THURSDAY NIGHT. AT THIS TIME GALE CONDITIONS APPEAR LIKELY. SEAS WILL BE SLOW TO SUBSIDE THROUGH MIDWEEK (REMAINING 4-5FT OUT NEAR 20NM) DUE TO LINGERING SWELL...AND THEN BUILD AGAIN BY THURSDAY NIGHT. && .FIRE WEATHER... DRY AGAIN TODAY (ALTHOUGH NOT AS DRY AS SAT) WITH MIN RH VALUES FALLING TO BETWEEN 25-35% (LOCALLY 20-25% ALONG/WEST OF I-95 AND 30-40% ACROSS THE EASTERN SHORE AND IMMEDIATE COAST). WINDS WILL BE A LITTLE MORE GUSTY TODAY...GENERALLY STILL AVGG 10-15 MPH BUT WITH MORE FREQUENT GUSTS TO 20-25 MPH. AREA RAWS SITES THAT REPORT 10-HR FUEL MOISTURE VALUES HAVE DROPPED A LITTLE SINCE SATURDAY...BUT STILL REMAIN ABOVE 10% IN NE NC. VALUES IN VA HAVE DROPPED TO LESS THAN 10% BUT WINDS TODAY ARE FORECAST TO BE A LITTLE LOWER IN THESE DRIER REGIONS. THUS...FIRE DANGER IS NOT EXPECTED TO BE HIGH ENOUGH TO WARRANT THE ISSUANCE OF A FIRE DANGER STATEMENT/SPS AT THIS TIME. WILL CONTINUE TO HIGHLIGHT DRY CONDITIONS/LOW RH VALUES IN THE FWF TODAY. SOME LIGHT RAIN IS POSSIBLE MONDAY INTO EARLY TUES...THEN DRY WX IS EXPECTED THROUGH THE COMING WEEK. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...JDM NEAR TERM...JDM SHORT TERM...ALB/JDM LONG TERM...SAM AVIATION...AJZ MARINE...AJZ FIRE WEATHER...JDM/LKB
Hazardous weather outlook, Feb 8, 7:57 AM EST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 757 AM EST SUN FEB 8 2015 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-091300- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 757 AM EST SUN FEB 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 4:09 PM EST | Small Craft Advisory | AKQ | 5 days |
Nearby
Small Craft Advisories in Virginia, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.